# SDR SWAA050244

- Difficulty date: January 28, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 5,521 hours, 3,083 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE OUT OF ADJUST.  ADJUSTED L2 DOOR EVAC SLIDE PER MM.
